On some components of moduli space of surfaces of general type
Compositio Mathematica, Volume 92 (1994) no. 3, p. 285-297
@article{CM_1994__92_3_285_0,
     author = {Manetti, Marco},
     title = {On some components of moduli space of surfaces of general type},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {3},
     year = {1994},
     pages = {285-297},
     zbl = {0849.14016},
     mrnumber = {1286128},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_3_285_0}
}
Manetti, Marco. On some components of moduli space of surfaces of general type. Compositio Mathematica, Volume 92 (1994) no. 3, pp. 285-297. http://www.numdam.org/item/CM_1994__92_3_285_0/

[Ar] M. Artin: Deformations of singularities. Tata institute of fundamental research, Bombay (1976).

[B-W] D. Burns and J. Wahl: Local contribution to global deformations of surfaces. Invent. Math. 26 (1974) 67-88. | MR 349675 | Zbl 0288.14010

[Ca1] F. Catanese: On the moduli spaces of surfaces of general type. J. Diff. Geom. 19 (1984) 483-515. | MR 755236 | Zbl 0549.14012

[Ca2] F. Catanese: Automorphisms of rational double points and moduli spaces of surfaces of general type. Compositio Math. 61 (1987) 81-102. | Numdam | MR 879190 | Zbl 0615.14021

[Ca3] F. Catanese: Connected components of moduli spaces. J. Diff. Geom. 24 (1986) 395-399. | MR 868977 | Zbl 0621.14014

[Gi] D. Gieseker: Global moduli for surfaces of general type. Invent. Math. 43 (1977) 233-282. | MR 498596 | Zbl 0389.14006

[Fl] H. Flenner: Über Deformationen Holomorpher Abbildungen. Habilitationsschrift, Osnabruck, 1978.

[Fre] M. Freedman: The topology of four-dimensional manifolds. J. Diff. Geom. 17 (1982) 357-454. | MR 679066 | Zbl 0528.57011

[F-M-M] R. Friedman, B. Moishezon and J.W. Morgan: On the C∞ invariance of the canonical classes of certain algebraic surfaces. Bull. Amer. Math. Soc. (N.S.) 17 (1987) 283-286. | Zbl 0627.57014

[F-M] R. Friedman and J.W. Morgan: Algebraic surfaces and four-manifolds: some conjectures and speculations. Bull. Amer. Math. Soc. (N.S.) 18 (1988) 1-19. | MR 919651 | Zbl 0662.57016

[Ma1] H. Matsumura: On algebraic groups of birational transformations. Rend. Accad. Lincei Ser. 8 34 (1963) 151-155. | MR 159825 | Zbl 0134.16601

[Ma2] H. Matsumura: Commutative Ring Theory. Cambridge University Press (1986). | MR 879273 | Zbl 0603.13001

[Mo] B.G. Moishezon: Analogs of Lefschetz theorems for linear systems with isolated singularities. J. Diff. Geom. 31 (1990) 47-72. | MR 1030665 | Zbl 0704.57009

[Pi] H. Pinkham: Some local obstructions to deforming global surfaces. Nova acta Leopoldina NF 52 Nr. 240 (1981) 173-178. | MR 642704 | Zbl 0492.14021

[Ran] Z. Ran: Deformations of maps. In: Algebraic Curves and Projective Geometry Proc. Trento 1988, Springer L.N.M. 1389 (1989) 246-253. | MR 1023402 | Zbl 0708.14006